Jump to content

Search the Community

Showing results for tags 'reinstatement?'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. So, after about 7 years on varying dosages of Zoloft (varied during pregnancy), I've spent the last 9 months stepping down from 100mg to 75mg (no withdrawl symptoms then) to 50 (insomnia, irritability, visual twitches). My provider helped ease those symptoms with supplements: Thorne's cortisol manager and 5HTP --these made a HUGE difference for me. Simultaneously started a very low dosage of plant based progesterone (am in early perimenopause). I inadvertantly missed three doses of the Zoloft at the beginning of the week (I sometimes fall asleep putting my little one to bed and feel too sleepy if I take the sertraline in the morning). Since, I have been feeling pretty dizzy and irritable and somewhat weepy. I am trying to decide whether to just forge ahead with added Pharma Gabba and extra 5 htp supplements suggested by my provider or to reactivate the Zoloft at 25 mg. My provider has indicated she supports either decision as long as i "feel safe." I started on Zoloft in the first place because of post-partum depression and anxiety. I now have two young children, a middle school-aged boy and a rocky marriage resulting from poor choices I've made, I think, because I was seeking stimulation -- to feel something again. That's why I decided to get off the ZOloft. I am hoping that feeling some hghs and lows instead of stable -- but flat and dulled, will help me be more present in my life. While I trust and like my main health care provider and am in marriage counseling with my husband, I do not have an individual counselor or psychaitrist. Am I taking too big of a risk by not continuing to taper? I have a refill waiting for me of the 50 mg pills to break inhalf ...
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy